# SDR SWAA2015042238787

- Difficulty date: March 13, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT IDENTIFIER ASSEMBLY CRACKED.  R & R IDENTIFIER ASSEMBLY IAW AMM.
